Notes on the complete elliptic integral of the first kind
By Zhen-Hang Yang, Wei-Mao Qian, E. Zhang, Y. Chu. 2020
58 citations recorded by the source corpus.
In the article, we present several monotonicity properties and bounds for the complete elliptic integral of the first kind. As applications, we find sharp bounds for the arithmeticgeometric mean. Mathematics subject classification (2010): 33E05, 26E60.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/9cabc7878c8027a31b1edac890ebc7e3c8d26d53
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Saima Rashid
- Y. Chu
- Khalida Inayat Noor
- Muhammad Aslam Noor
- Tie-hong Zhao
- M. Adil Khan
- Miao-Kun Wang
- Wei-Mao Qian
In Computational Theory and Mathematics
- Khalida Inayat Noor
- Saima Rashid
- Y. Chu
- Muhammad Aslam Noor
- Yonghong Yao
- Abdul Rahim Khan
- Hafiz Fukhar-ud-din
- A. Domlo
Citations in the corpus
- Ostrowski type inequalities in the sense of generalized $\mathcal{K}$-fractional integral operator for exponentially convex functions (2020, background): “Recently, the properties and applications for the bivariate means and their related special functions have attracted the attention of many researchers [17, 22, 23, 25, 26, 48–51, 56–59, 61, 64, 65, 68, 69].”